# SDR 96FDEA01694

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch Spacer
- Condition: Missing
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 LEADING EDGE FLAP FAILED TO RETRACT AFTER TAKEOFF.  FOLLOWED CHECKLIST WITH NO RESULTS, RETURNED TO PORTLAND.  REMOVED AND REPLACED NR 2 FLAP SWITCH, FOUND SPACER MISSING.  INSTALLED SPACER, OPERATIONAL CHECK SEVERAL TIMES OPERATIONAL CHECK GOOD PER MAINTENANCE MANUAL 27-81-0.
